Infinite Cunningham Chains and Infinite Arithmetic Primes

Hits: 859
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Chandra matrix, Cunningham Chain, Arithmetic Primes, Flgamal Signature, Pesticide Residual
Authors:
Mi Zhou; Jun Steed Huang; Yiwen Xia
Journal:
IJISM
Volume:
4
Number:
2
Pages:
70-73
Month:
March
ISSN:
2347-9051
Abstract:
This paper shows a fairly simple method of using Chandra matrices to explain the property of Cunningham chains that are related to Green-Tao theorem, which states that the sequence of prime numbers contains arbitrarily long arithmetic progressions. In other words, for every natural number k, there exist arithmetic progressions of primes with k terms. The main reason we study this relationship is to find a systematic computation method for finding the large safe prime which is needed for construction of the Elgamal signature scheme for an agriculture application. In this paper, it shows that the density of safe primes are uniform in logarithm scale, we plot them with Matlab program. From which, we can see that the collection of the primes obtained from the Chandra matrices approach can be used for the set of signatures for the pesticide residue testing certificate, across a number of products demanding progressively different level of residual concentrations.
Full text: IJISM_522_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=